Tomas Dohnal
Tomas Dohnal
MLU Halle
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Bloch-wave homogenization on large time scales and dispersive effective wave equations
T Dohnal, A Lamacz, B Schweizer
Multiscale Modeling & Simulation 12 (2), 488-513, 2014
Coupled mode equations and gap solitons for the 2D Gross–Pitaevskii equation with a non-separable periodic potential
T Dohnal, H Uecker
Physica D: Nonlinear Phenomena 238 (9-10), 860-879, 2009
pde2path 2.0
T Dohnal, J Rademacher, H Uecker, D Wetzel
ENOC, 2014
Optical soliton bullets in (2+ 1) D nonlinear Bragg resonant periodic geometries
T Dohnal, AB Aceves
Studies in Applied Mathematics: Special issue: Nonlinear optics 115 (2), 209-232, 2005
Coupled-mode equations and gap solitons in a two-dimensional nonlinear elliptic problem with a separable periodic potential
T Dohnal, D Pelinovsky, G Schneider
Journal of nonlinear science 19 (2), 95-131, 2009
Ground states of a nonlinear curl-curl problem in cylindrically symmetric media
T Bartsch, T Dohnal, M Plum, W Reichel
Nonlinear Differential Equations and Applications NoDEA 23 (5), 1-34, 2016
Perfectly matched layers for coupled nonlinear Schrödinger equations with mixed derivatives
T Dohnal
Journal of Computational Physics 228 (23), 8752-8765, 2009
Bifurcation of nonlinear bloch waves from the spectrum in the gross–pitaevskii equation
T Dohnal, H Uecker
Journal of Nonlinear Science 26 (3), 581-618, 2016
Dispersive homogenized models and coefficient formulas for waves in general periodic media
T Dohnal, A Lamacz, B Schweizer
Asymptotic Analysis 93 (1-2), 21-49, 2015
Fluctuation-driven topological transition of binary condensates in optical lattices
K Suthar, A Roy, D Angom
Physical Review A 91 (4), 043615, 2015
Localized modes of the linear periodic Schrödinger operator with a nonlocal perturbation
T Dohnal, M Plum, W Reichel
SIAM journal on mathematical analysis 41 (5), 1967-1993, 2009
Surface gap solitons at a nonlinearity interface
T Dohnal, D Pelinovsky
SIAM Journal on Applied Dynamical Systems 7 (2), 249-264, 2008
Surface gap soliton ground states for the nonlinear Schrödinger equation
T Dohnal, M Plum, W Reichel
Communications in mathematical physics 308 (2), 511-542, 2011
Families of surface gap solitons and their stability via the numerical Evans function method
E Blank, T Dohnal
SIAM Journal on Applied Dynamical Systems 10 (2), 667-706, 2011
Diverging probability-density functions for flat-top solitary waves
A Peleg, Y Chung, T Dohnal, QM Nguyen
Physical Review E 80 (2), 026602, 2009
Perfectly matched layers in photonics computations: 1D and 2D nonlinear coupled mode equations
T Dohnal, T Hagstrom
Journal of Computational Physics 223 (2), 690-710, 2007
Justification of the coupled mode asymptotics for localized wavepackets in the periodic nonlinear Schrödinger equation
T Dohnal, L Helfmeier
Journal of Mathematical Analysis and Applications 450 (1), 691-726, 2017
Bifurcation of eigenvalues in nonlinear problems with antilinear symmetry
T Dohnal, P Siegl
Journal of mathematical physics 57 (9), 093502, 2016
Interfaces supporting surface gap soliton ground states in the 1D nonlinear Schrödinger equation
T Dohnal, K Nagatou, M Plum, W Reichel
Journal of Mathematical Analysis and Applications 407 (2), 425-435, 2013
Coupled mode equation modeling for out-of-plane gap solitons in 2d photonic crystals
T Dohnal, W Dörfler
Multiscale Modeling & Simulation 11 (1), 162-191, 2013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20